# SDR SWAA2022042085158

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB TENSION STRAP AT B.S. 1016+7 - 1016+12; R.B.L. 3; W.L. 208.1. / [01] THIS STRUCTURAL ITEM DOES NOT HAVE ENTRIES IN SRM FOR ALLOWABLE DAMAGE IS REPAIRABLE BY REPLACEMENT. PER SRM 51-10-02-0G-0 PARAGRAPH 9;[02] VERIFIED CORRECTIVE ACTION #1;[03] FABRICATED; LOCATED AND DRILLED NEW TENSION STRAP PER SRM 51-40-05 & DWG#147A8744; FROM 7075-T6 X 0.071' CLAD SHEET LOT# 1478276-1. OK TO TREAT AND PRIME.;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] TREATED AND PRIMED TENSION STRAP PER SRM 51-20-01 AND SOPM 20-41-02. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED OK TO INSTALL.;[07] INSTALLED NEW SHEAR WEB TENSION STRAP IAW SRM 51-40-02-0G-0 AND DWG#147A5600.;[08] VERIFIED COMPLETE STEP 1.
